Donate Now
Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» Got Questions? Get Answers. » SCARLETEEN CENTRAL » Sex Basics and Sexual Health » Side affects of Pill

 - UBBFriend: Email this page to someone!    
Author Topic: Side affects of Pill
tropicanapple
Activist
Member # 30636

Icon 1 posted      Profile for tropicanapple     Send New Private Message       Edit/Delete Post   Reply With Quote 
So just today, the last day of my period [I finally got it] I have just had the most terrible headache and it was here and there from the morning until the night. I'm not sure if it's just a regular headache or if I should be worried about the Pill. I've just started on a new pack just yesterday. Should I be worried about something or is it normal?
Posts: 72 | From: CA | Registered: Sep 2006  |  IP: Logged | Report this post to a Moderator
Gumdrop Girl
Scarleteen Volunteer
Member # 568

Icon 1 posted      Profile for Gumdrop Girl     Send New Private Message       Edit/Delete Post   Reply With Quote 
Well, how long have you been on the pill in general?

--------------------
LA County STD Hotline 1.800.758.0880
Toll free STD and clinic information, and condoms sent to your door for Los Angeles County residents.
1 in 3 sexually active people will be exposed to a STD by the time they turn 24.

Posts: 12677 | From: Los Angeles, CA ... somewhere off the 10 | Registered: Jul 2000  |  IP: Logged | Report this post to a Moderator
tropicanapple
Activist
Member # 30636

Icon 1 posted      Profile for tropicanapple     Send New Private Message       Edit/Delete Post   Reply With Quote 
About a month, this is my second pack.
Posts: 72 | From: CA | Registered: Sep 2006  |  IP: Logged | Report this post to a Moderator
Trippy
Activist
Member # 30313

Icon 1 posted      Profile for Trippy     Send New Private Message       Edit/Delete Post   Reply With Quote 
It says in the booklet I got given at the family planning place when I got my pill, that headaches are a common, minor side effect, same as spotting and sore breasts.

I've just started my second pack about two weeks ago too, and I had a headache last week but its gone now. I also had spotting for my first month but that's gone now too.

I got really worried when I had my headache too, and Id had abdominal pains for a day or two as well, but they went away. I dont really think there's anything to worry about right now, as you can get any number of the various side effects at any time, and they can come and go randomly. But if it persists for a long time then maybe you should ask your gyn about it.

Posts: 83 | From: at my desk | Registered: Aug 2006  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code™ is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3